# SDR 97ZZZX1245

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7872Q
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0653
- Engine: Cont IO470V
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Condition: Dirty
- Location: Boost Pump
- Part time: 1,230 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FUEL PUMP FAILED DURING FLIGHT.  BOOST PUMP WOULD NOT RUN AND ENGINE STOPPED, UNEVENTFUL LANDING WAS MADE.  FOUND FUEL PUMP DRIVESHAFT SHEARED.  FOUND BOOST PUMPS WOLD PRIME ENGINE AND ALLOW ENGINE TO RUN, BUT WOULD NOT RUN IN HIGH OR LOW BOOST PUMP POSITION.  FOUND OIL PRESSURE SWITCHES IN NACELLE TO BE DIRTY AND NOT ALLOWING BOOST PUMP TO RUN.  CLEAN AND ADJUST SWITCHES PER CESSNA 3100 MM, CHAPTER 11.  NOTE:  MEB 88-3 WAS C/W.
